Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • maryH
    Post count: 1

    So 1 year after radio active Iodine treatment and for the last 5 months I have no detectable TSH my Dr has steadily decreased my Synthroid , now at .75msg.
    Yet I am very symptomatic of Hypothyroid, weight gain (1- 2 lbs wkly not diet related) brain fog, muscle fatigue , calf cramping, hair loss, joint pain ,elevated LDL, all worsening as my dosage goes down.

    so here is my question RAI was used to treat Graves Disease , I also have TED from the Graves disease . Should my Dr. be looking at the fact that the Graves disease may be effecting my TSH results and not my Synthroid ?

    With Synthroid dose 100-125 mcg I truly felt “better” and was losing weight ( 1-2 LBS A WEEK) which was more indicative of diet and exercise level maintained post treatment . Also I notice with lower dosage of Synthroid my TED’s symptoms worsen.

    Kimberly
    Online Facilitator
    Post count: 4262

    Hello and welcome – for those who have stable levels are feeling well after RAI, TSH alone is fine. But since you are symptomatic, it might be helpful to take a look at your Free T4 and T3 as well to see if that can shed some light.

    The concern with Graves’ antibodies and suppressed TSH is primarily for those who are in the early stages of taking antithyroid meds like methimazole.

    Hopefully, your doc is taking your symptoms seriously and is working with you on a solution. If not, a second opinion might be helpful!

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.